MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDIA® FOLEY CATHETER SILICONE COATED

C.R. BARD INC. (COVINGTON) -1018233 BARDIA® FOLEY CATHETER SILICONE COATED
Catalog Number 123516A
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that about more than a month ago, the patient suddenly developed right-sided lumbar and abdominal pain without any obvious cause.The pain recurred repeatedly, with paroxysmal intensification.When the pain was severe, it was accompanied by nausea and an urge to vomit, but no gross hematuria was observed.Over the past month, there was no significant improvement, so the patient was admitted to our hospital for further diagnosis and treatment.After admission, relevant examinations were completed.On (b)(6) 2025, at 14:00, the patient underwent right flexible ureteroscopy and laser lithotripsy (fursl) surgery and ureteral stent placement under general anesthesia.After surgery, a urinary foley catheter was inserted and retained.At 20:55, during a ward round, it was discovered that the patient's catheter had fallen out.Upon checking the balloon, it was found to be ruptured, though the stent was intact, which delayed catheterization.The on-duty doctor was immediately informed, and medical orders were given to discontinue the indwelling catheter, increase water intake, and monitor the patient's urination.At 21:10, the patient did not report any discomfort and was able to urinate spontaneously, and the adverse event improved.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.It is unknown whether the device had met relevant specifications.It was unknown whether the product had caused the reported failure.The potential root cause for this failure could be user related (example: contact with sharp object)/exposure to petrolatum based products/mechanical failure/operator error).A review of the device labelling has been conducted for investigation purposed.The labeling and instructions for use were found to be adequate.A review of the device history record did not show any problems or condition that would have contributed to the reported issue.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARDIA® FOLEY CATHETER SILICONE COATED
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23811717
Report Number1018233-2025-11205
Device Sequence Number7685903
Product Code EZC
UDI-Device Identifier00801741095092
UDI-Public(01)00801741095092(230613(17)280228(10)MYHQ4630
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number123516A
Device Lot NumberMYHQ4630
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown